default search action
"Numerical solution of hypersingular equation using recursive wavelet on ..."
Yue-Ting Zhou et al. (2010)
- Yue-Ting Zhou, Jin Li, Dehao Yu, Kang Yong Lee:
Numerical solution of hypersingular equation using recursive wavelet on invariant set. Appl. Math. Comput. 217(2): 861-868 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.